MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO DOM; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO DOM; GENERATOR, OXYGEN, PORTABLE
Model Number 1020000
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging the device was involved in a house fire.Bc1 arrived on scene of working fire involving a single-story residential structure.It was reported the patient's body was found in the home after the fire was controlled.The patient is reported to have undiagnosed dementia.
 
Additional Manufacturer Narrative
In previous report, "box h - (device) problem code grid (1) " was mentioned incorrectly.The device is not part of recall.In this report, box h has been updated or corrected.

Brand Name
EVERFLO DOM
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key20305944
Report Number2518422-2024-59684
Device Sequence Number8759225
Product Code BZD
UDI-Device Identifier00606959014954
UDI-Public(01)00606959014954
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020000
Device Catalogue Number1020000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown